# SDR AALA201801089058

- Difficulty date: January 6, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug MD 83
- Aircraft serial: 53141
- Aircraft time: 69,929 hours, 34,973 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE GEAR DOOR WOULD NOT COME UP AFTER TAKE OFF, POSSIBLY ALSO GEAR. EMERGENCY DECLARED. PUT GEAR BACK DOWN, RECEIVED A SAFE INDICATION AND LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE SERVICED OIL AND NITROGEN PER MM 32-21-02 AND REPLACED NITROGEN SERVICING VALVE AND ACCOMPLISHED NOSE GEAR RETRACTION/EXTENSION CHECK, TAXI CHECK OF NOSE STRUT, AND PERFORMED SUCCESSFUL OPERATIONAL CHECKS, NO LEAKS NOTED.
